Jump to content
CrazyBoards.org

Blurry Vision -- Lithium or Viibryd?


Recommended Posts

Hi All,

 

I recently started lithium carbonate (300mg BID) ten days ago.  Four days ago I also started Viibryd to tide me over until lithium's AD properties are established.  For the last three days I've had really blurry vision.  It has impaired me ability to read and if it gets any worse I won't be able to drive.  

 

Are they equally likely to be causing this problem or is one of drug more likely to be the cause than the other?  

 

I really, REALLY, want lithium to work out so it would be dreadful if I had to stop because of this.  For what it's worth I just had my first blood draw today, so I have no idea what my levels are, but I've had no other symptoms of toxicity.  If this is a result of Viibryd then how long approximately would it take for my vision to correct itself after stopping Viibryd?

Link to comment
Share on other sites

So this has really become a problem.  It's been five days and the issue has yet to resolve.  My optometrist checked me out two days ago -- I can drive, but just barely.  He had no advice and offered no insight.  My pdoc was surprised that the effect has lasted this long, but he seemed very unconcerned.  Well, I'm concerned.  I have deadlines and I can't get work done efficiently (or at all, really).  This effects my mood because so much of my inner negative monologue is about my worthlessness tied to work and productivity.  Not to mention I completely botched a Girl Scout meeting that I was to lead and that left me feeling like an even bigger loser.  

 

So, I'm on my own, here.  Based on my research the problem, which is technically blurred vision caused by "miosis," could be caused by an SSRI or an antipsychotic.  Problem is that everything I'm currently on now I have been on before without this problem.  I rebooted Risperdal two weeks ago and the Wellbutrin was being added, subtracted, substituted for Viibryd, and re-added.

 

Can side effects occur with a drug once it has been restarted even if those side effects did not present during the earlier phase of use?

 

Any advice?  

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...